# SDR UIEA2025062500810

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 120,653 hours, 18,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Out Of Date
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPGRADE THREE TEMPORARY FUSELAGE SKIN DOUBLER REPAIRS BETWEEN STA 1780 AND STA 1840, S-46L AND S-49L.   REMOVED TIME LIMITED FUSELAGE SKIN REPAIR, TOTAL 3 AREA IAW SRM 51-40-02-0G-0 REV 62.  ACCOMPLISHED EI NR T2025A53M-1055 REV 2. 3. JOB COMPLETED AND CONDITION CHECK NORMAL.
